# SDR SWAA2017050813624

- Difficulty date: May 3, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 73,084 hours, 58,635 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 7110025
- Part serial: 89068713
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY, FL 210 RECEIVED CABIN ALTITUDE WARNING HORN, RED CABIN ALTITUDE LIGHT EMERGENCY DESCENT INITIATED.  R&R PRESSURE CONTROL PANEL PER AMM.
